# SDR AALA20060387

- Difficulty date: June 15, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT SEAT 13D INOPERATIVE AND MISSING LENS COVER.  REPLACED LAMPS AND LENS COVER FOR SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
